Georgia, 2015Hail and Damaging Wind in Georgia, June 3, 2015
June 3, 2015 · NWS CHS · 5 events in 3 counties and zones
Scattered thunderstorms developed in the afternoon hours along the southeast Georgia coast with a stationary front in the vicinity. A few of the thunderstorms became severe and produced hail and damaging wind gusts.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered thunderstorms developed in the afternoon hours along the southeast Georgia coast with a stationary front in the vicinity. A few of the thunderstorms became severe and produced hail and damaging wind gusts.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before the first event at Jun 3, 12:30 PM EST, 1 hour 6 minutes earlier.
Area forecast discussion, Jun 3, 12:30 PM EST, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
130 PM EDT WED JUN 3 2015
.SYNOPSIS...
A COLD FRONT WILL STALL OVER THE AREA INTO THURSDAY BEFORE SLOWLY
SHIFTING OFF THE COAST LATE WEEK. ANOTHER COLD FRONT WILL AFFECT
THE AREA OVER THE WEEKEND...WITH A TROUGH OF LOW PRESSURE THEN
BECOMING ESTABLISHED INLAND EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
EARLY THIS AFTERNOON...A SLOW MOVING COLD FRONT HAS PROGRESSED
EAST TOWARDS THE FORECAST AREA AND LATEST ANALYSIS PLACES IT NEAR
OUR WESTERN ZONES. MEANWHILE...A CLOSED LOW WILL BE SPINNING OVER
THE SOUTHERN APPALACHIANS ALLOWING DEEP MOISTURE FROM THE
CARIBBEAN AND ATLANTIC TO FILTER INTO THE AREA. PWATS AROUND
1.6-1.7 INCHES...VORT ENERGY...STRONG DIVERGENCE WITH THE UPPER
JET...AND CONVERGENCE ALONG THE FRONT WILL SUPPORT WIDESPREAD
SHOWERS AND THUNDERSTORMS TODAY. MID LEVEL LAPSE RATES ARE NOT
OVERLY IMPRESSIVE HOWEVER DEEP LAYERED SHEAR DOES INCREASE TO
20-25 KT AND WITH VARIOUS MESOSCALE BOUNDARIES IN PLAY AND
MODERATE CAPE...A FEW STRONGER TO SEVERE STORMS WILL BE POSSIBLE.
SPC DOES HAVE THE AREA OUTLINED IN A MARGINAL RISK OF SEVERE
WEATHER. PRIMARY THREAT WOULD BE DAMAGING WIND GUSTS AND POSSIBLY
SOME SMALL HAIL. ANOTHER CONCERN WILL BE HEAVY RAINFALL GIVEN DEEP
MOISTURE IN PLACE AND RELATIVELY WEAK STORM MOTIONS. RAIN AND
OVERCAST SKIES WILL KEEP HIGH TEMPERATURES COOLER THAN
NORMAL...RANGING FROM AROUND 80 IN NORTHERN ZONES TO MID 80S
SOUTH.
MAIN CHANGES WITH THIS UPDATE WAS TO POPS TO REFLECT LATEST RADAR
TRENDS AND HOURLY TEMPS.
TONIGHT...ACTIVITY MAY LINGER INTO THE OVERNIGHT PERIOD AS FORCING
MECHANISMS REMAIN IN PLACE...HOWEVER COVERAGE SHOULD BE LESS THAN
THE AFTERNOON. LOW TEMPERATURES WILL BE IN THE MID TO UPPER 60S.
&&
.SHORT TERM /THURSDAY THROUGH SATURDAY/...
A DEEP STACKED GYRE OVER SC ON THURSDAY WILL PULL INTO COASTAL NC ON
FRIDAY...THEN OPENS INTO A WAVE AS IT PULLS INTO THE ATLANTIC BY
SATURDAY. MEANWHILE AT THE SURFACE A WEAK COLD FRONT WILL LIE ACROSS
THE FORECAST TERRITORY THURSDAY BEFORE IT BECOMES MORE DIFFUSE AS IT
SLIPS INTO THE NEARBY ATLANTIC FOR LATE IN THE WEEK. WHILE THERE IS
LESS MOISTURE THAN PREVIOUS DAYS...THERE IS STILL AN ADEQUATE SUPPLY
OF MOISTURE TO KEEP RAIN CHANCES IN THE CHANCE RANGE DURING THE
DAYLIGHT HOURS...WITH COVERAGE MAINLY DWINDLING TO THE ISOLATED RANGE
AT NIGHT.
IN REGARDS TO ANY STRONG OR SEVERE STORMS WE DO FIND MODEST SHEAR
THURSDAY...WITH 0-6 KM BULK SHEAR AS HIGH AS 25-30 KT. THAT ALONG
WITH SOME COLD MID LEVEL AIR WHERE 500 MB TEMPS ARE AS LOW AS -11 TO
-13C MAY ALLOW FOR A MARGINAL RISK OF SEVERE STORMS AS DELINEATED BY
THE STORM PREDICTION CENTER IN PROXIMITY TO THE VERTICALLY DEVELOPED
LOW. MID LEVEL DRY AIR AND DCAPES APPROACHING 1000 J/KG IN A FEW
LOCALES SUGGESTS THAT STRONG WINDS ARE POSSIBLE WHERE UPDRAFTS ARE
MAXIMIZED. AND WITH WET BULBS NEAR 10-11K FT THERE COULD BE A
SECONDARY RISK OF MARGINALLY SEVERE HAIL AS WELL. THE ABSENCE OF
MOISTURE ALOFT FRIDAY AND SATURDAY COULD AGAIN LEAD TO LOW END RISK
OF SOME STRONG TO MARGINALLY SEVERE STORMS WHERE BOUNDARY
INTERACTIONS OCCUR...WITH UPSTREAM BOUNDARIES WITHIN THE NW FLOW AND
THE SEA BREEZE THE PROMINENT FORCING FEATURES.
WEAK FLOW EACH DAY COULD SUPPORT LOCALLY HEAVY RAINS...BUT
WIDESPREAD HEAVY RAINFALL IS NOT ANTICIPATED.
TEMPS EXTREMES WILL BE HELD IN CHECK DUE TO 50-75 PERCENT CLOUD
COVER AND MOSTLY NE AND EAST ONSHORE WIND TRAJECTORIES. OVERALL WE
ARE FORECASTING MAX/MIN TEMPS VERY NEAR EARLY JUNE NORMS THROUGH THE
PERIOD.
&&
.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
THE DEPARTING WAVE ALOFT WILL LEAVE BEHIND SOME TROUGHINESS OVER THE
SE INTO NEXT WEEK BEFORE THE OVERALL PATTERN ALOFT GRADUALLY
FLATTENS. THE SURFACE SCENARIO WILL DEPICT A WEAK INLAND WEDGE FOR
SUNDAY THAT GIVES WAY TO A DECENT LEE SIDE TROUGH MONDAY THROUGH
WEDNESDAY. MESO-SCALE BOUNDARIES ARE THE MAIN DRIVERS FOR ISOLATED
TO SCATTERED AND MAINLY DIURNAL CONVECTION THROUGH THE PERIOD. TEMPS
WILL START THE EXTENDED PERIOD NEAR CLIMATOLOGICAL LEVELS...THEN
CLIMB A FEW DEGREES HIGHER AS THERE IS SOME DOWNSLOPE WARMING THAT
OCCURS MONDAY AND TUESDAY.
&&
.AVIATION /17Z WEDNESDAY THROUGH SUNDAY/...
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
AND ANY ACTIVITY THAT DIRECTLY AFFECTS THE TERMINALS WILL LIKELY
RESULT IN PERIODS OF REDUCED CIGS AND VSBYS. PINPOINTING TIMING
AND LOCATION OF CONVECTION IS A BIT TRICKY SO AMENDMENTS WILL
LIKELY BE NEEDED AS TRENDS EVOLVE. ACTIVITY WILL GRADUALLY FADE
TONIGHT.
EXTENDED AVIATION OUTLOOK...SCATTERED SHOWERS AND THUNDERSTORMS WILL
AFFECT THE AREA INTO SUNDAY....RESULTING IN OCCASIONAL CEILING AND
VISIBILITY RESTRICTIONS...ESPECIALLY IN THE AFTERNOON AND EVENING
WHEN STORMS ARE MOST PROBABLE.
&&
.MARINE...
TODAY AND TONIGHT...NO CONCERNS OTHER THAN SOME STRONG
STORMS...MAINLY THIS AFTERNOON AND TONIGHT. WINDS WILL BECOME SOUTHEAST
15 KT OR LESS THIS AFTERNOON...AND THEN SHIFT TO EAST/NORTHEAST
LATE TONIGHT. SEAS 2-3 FT.
THURSDAY THROUGH MONDAY...THE SYNOPTIC PATTERN FEATURES WEAK AND
ELONGATED LOW PRESSURE DEVELOPING NEAR THE BAHAMAS LATE THURSDAY INTO
EARLY FRIDAY...THAT CONSOLIDATES INTO ONE MAIN LOW AROUND 1009 MB IN
DEPTH LATER FRIDAY INTO SATURDAY OFF THE MID-ATLANTIC REGION. THAT
LOW THEN SLACKENS AS IT PULLS FURTHER INTO THE ATLANTIC SUNDAY AND
MONDAY. MEANWHILE...THE REMNANTS OF A COOL FRONT WILL SLIDE INTO THE
WATERS THURSDAY AND FRIDAY...BEFORE FALLING APART. SUBTLE HIGH
PRESSURE WILL THEN PREVAIL THIS WEEKEND...BEFORE AN INLAND TROUGH
DEVELOPS ON MONDAY. WINDS AND SEAS WILL BE WELL BELOW ANY ADVISORY
THRESHOLDS...ALTHOUGH MARINERS ARE ADVISED THAT ISOLATED TO
OCCASIONAL SCATTERED SHOWERS/T-STORMS WILL OCCUR THROUGH THE
FORECAST CYCLE.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.
&&
SYNOPSIS...
NEAR TERM...ECT
SHORT TERM...
LONG TERM...
AVIATION...ECT
MARINE...
Hazardous weather outlook, Jun 3, 2:54 AM EST, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
354 AM EDT WED JUN 3 2015
GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-040900-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
354 AM EDT WED JUN 3 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORMS...ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE
TODAY...MAINLY THIS AFTERNOON. DAMAGING WIND GUSTS ARE THE MAIN
HAZARD EXPECTED ALTHOUGH HEAVY RAINFALL IS ALSO POSSIBLE WHICH COULD
PRODUCE LOCALIZED FLOODING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
AMZ330-350-352-354-374-040900-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
354 AM EDT WED JUN 3 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jun 3, 8:00 AM EST, 5 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
900 AM EDT WED JUN 3 2015
SCZ043-044-049-050-052-031400-
CHARLESTON SC-TIDAL BERKELEY SC-COASTAL COLLETON SC-
TIDAL BERKELEY SC-CHARLESTON SC-INLAND COLLETON SC-DORCHESTER SC-
900 AM EDT WED JUN 3 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON...
CHARLESTON...DORCHESTER AND BERKELEY COUNTIES UNTIL 1000 AM EDT...
AT 900 AM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR JACKSONBORO TO NEAR
EDISTO ISLAND TO 6 MILES NORTHEAST OF FRIPP ISLAND...AND MOVING EAST
AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CHARLESTON...NORTH CHARLESTON...MOUNT PLEASANT...GOOSE CREEK...
HANAHAN...MIDDLETON PLACE...DOWNTOWN CHARLESTON AND ARCHDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3275 7985 3278 7990 3281 7992 3273 7988
3274 7987 3268 7989 3261 8000 3251 8036
3247 8040 3248 8040 3257 8037 3278 8060
3297 8004 3290 7999 3298 8000 3303 7986
3293 7983 3295 7977 3287 7967
TIME...MOT...LOC 1300Z 253DEG 30KT 3275 8049 3259 8032 3237 8040
FWASpecial weather statement, Jun 3, 12:35 PM EST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
135 PM EDT WED JUN 3 2015
GAZ100-101-116-118-119-SCZ047-048-051-031815-
COASTAL CHATHAM GA-COASTAL CHATHAM GA-INLAND CHATHAM GA-EFFINGHAM GA-
BULLOCH GA-INLAND CHATHAM GA-INLAND BRYAN GA-COASTAL JASPER SC-
BEAUFORT SC-INLAND JASPER SC-BEAUFORT SC-COASTAL JASPER SC-
135 PM EDT WED JUN 3 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN...CHATHAM...
BULLOCH...EFFINGHAM...BEAUFORT AND JASPER COUNTIES UNTIL 215 PM
EDT...
AT 134 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LANIER TO NEAR
HUTCHINSON ISLAND. THESE STORMS WERE NEARLY STATIONARY.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SAVANNAH...POOLER...BLUFFTON...RICHMOND HILL...PEMBROKE...WILMINGTON
ISLAND...I-16/I-95 INTERCHANGE AND BAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3224 8168 3228 8087 3210 8086 3205 8091
3202 8086 3197 8086 3195 8089 3194 8143
3195 8146 3197 8148 3196 8156 3197 8159
3203 8162 3206 8165 3212 8176
TIME...MOT...LOC 1734Z 001DEG 1KT 3209 8155 3210 8104
CBSpecial weather statement, Jun 3, 1:16 PM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
216 PM EDT WED JUN 3 2015
GAZ116-118-119-031845-
COASTAL CHATHAM GA-COASTAL CHATHAM GA-INLAND CHATHAM GA-
INLAND CHATHAM GA-INLAND BRYAN GA-
216 PM EDT WED JUN 3 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHATHAM COUNTY UNTIL
245 PM EDT...
AT 215 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
I-16/I-95 INTERCHANGE...MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
BRIEF FUNNEL CLOUDS ARE ALSO POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
SAVANNAH...POOLER...RICHMOND HILL...I-16/I-95 INTERCHANGE...GARDEN
CITY...PORT WENTWORTH...BLOOMINGDALE AND THUNDERBOLT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3195 8133 3210 8138 3214 8134 3221 8113
3217 8111 3217 8112 3216 8113 3215 8111
3214 8112 3212 8112 3209 8107 3198 8101
TIME...MOT...LOC 1815Z 253DEG 12KT 3206 8129
FWAHail, Chatham
- When
- June 3, 1:36 PM EST to 1:42 PM EST
- Where
- Chatham County, 1.5 mi SSE of William Hill
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 32.000, -81.290
The public reported hail ranging from pea to nickel size falling for 6 minutes.
Thunderstorm Wind, Chatham
- When
- June 3, 1:41 PM EST to 1:42 PM EST
- Where
- Chatham County, 4.15 mi S of Fernwood
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.040, -81.200
An emergency manager reported trees down on Salt Creek Road near Highway 17.
Hail, Bryan
- When
- June 3, 1:52 PM EST to 1:53 PM EST
- Where
- Bryan County, 1.5 mi SSE of Belfast
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 31.910, -81.270
The public reported dime to nickel size hail.
Hail, Bulloch
- When
- June 3, 2:21 PM EST to 2:22 PM EST
- Where
- Bulloch County, 1.81 mi SW of Collegeboro
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.400, -81.800
A trained spotter reported quarter size hail and 4 inch diameter branches down along Langston Chapel Road.
Hail, Bulloch
- When
- June 3, 2:26 PM EST to 2:27 PM EST
- Where
- Bulloch County, 2.07 mi N of Jimps
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 32.410, -81.830
The public reported quarter size hail and gusty winds along Cypress Lake Road.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Kansas, June 3, 2015$750,000 · EF1 · 12 events
- Flash Flooding and Hail in Wyoming, June 3 to 4, 2015$1.5 million · 1.5 in hail · 7 events
- Flash Flooding in South Carolina, June 3 to 4, 2015$141,000 · 11 events
- Flash Flood and Hail in Nebraska, June 3 to 4, 2015$101,000 · 1.75 in hail · 16 events
- Hail in Colorado, June 3, 20152.5 in hail · 38 events
- Flash Flooding in Georgia, June 3, 2015$39,000 · 3 events
- Flash Flooding and Damaging Wind in Missouri, June 3, 2015$5,000 · 52 kt wind · 22 events
- Flash Flood and Hail in South Carolina, June 3 to 4, 2015$15,000 · 1 in hail · 8 events
- Hail in Kansas, June 3, 20152.75 in hail · 12 events
- Damaging Winds and Heavy Rain in Georgia, June 3, 201550 kt wind · 9 events
- Flash Flood and Hail in Wyoming, June 3 to 4, 20152 in hail · 9 events
- Tornado and Flash Flood in Wyoming, June 3 to 4, 2015$2,000 · EF0 · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 586444, 586454, 586445, 586449, 586452.